She has had a continual episode for 30 days. Neurologist prescribed topiramate 25 mg two weeks ago then one week ago increased it to 50 mg b.i.d. has not had any relief as yet. Does anyone know when this may subside?
The thing about any med is that the neurologist has to start low and go slow, because of side effects, but also because of other things that may be harmful. She may or may not have any response from topomax at 50 BID, but may at 100 or higher mgs BID; everyone (and everyone's migraines and brains) are different. The only thing for her to do is to take it as prescribed, keep her appointments, and although it's painful as all get out, have her try to remember that it's not something that will kill her (as long as she's not driving, or operating machinery while having the migraine- or having side effects). I hope that helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I read that I should NOT be taking Ocella if I get migrain headaches... I am diagnosed with migraine
Posted 13 Sep 2009 • 1 answer
Posted 10 Feb 2010 • 3 answers
Posted 12 Sep 2014 • 3 answers
Posted 26 Jan 2015 • 2 answers
Posted 25 Sep 2015 • 4 answers